
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Hyers–Ulam stability on local fractal calculus and radioactive decay
Alireza Khalili Golmankhaneh, Cemil Tunç, Hamdullah Şevli̇
The European Physical Journal Special Topics (2021) Vol. 230, Iss. 21-22, pp. 3889-3894
Closed Access | Times Cited: 12
Alireza Khalili Golmankhaneh, Cemil Tunç, Hamdullah Şevli̇
The European Physical Journal Special Topics (2021) Vol. 230, Iss. 21-22, pp. 3889-3894
Closed Access | Times Cited: 12
Showing 12 citing articles:
Chaotic and fractal maps in higher-order derivative dynamical systems
Rami Ahmad El‐Nabulsi, Waranont Anukool
Frontiers in Physics (2025) Vol. 12
Open Access | Times Cited: 2
Rami Ahmad El‐Nabulsi, Waranont Anukool
Frontiers in Physics (2025) Vol. 12
Open Access | Times Cited: 2
Fractal calculus of variations for problems with constraints
Alireza Khalili Golmankhaneh, Carlo Cattani, Roman Pasechnik, et al.
Modern Physics Letters A (2025)
Closed Access
Alireza Khalili Golmankhaneh, Carlo Cattani, Roman Pasechnik, et al.
Modern Physics Letters A (2025)
Closed Access
Fractal Laplace transform: analyzing fractal curves
Alireza Khalili Golmankhaneh, Kerri Welch, Cristina Serpa, et al.
The Journal of Analysis (2023) Vol. 32, Iss. 2, pp. 1111-1137
Closed Access | Times Cited: 9
Alireza Khalili Golmankhaneh, Kerri Welch, Cristina Serpa, et al.
The Journal of Analysis (2023) Vol. 32, Iss. 2, pp. 1111-1137
Closed Access | Times Cited: 9
Modeling tumor growth using fractal calculus: Insights into tumor dynamics
Amirreza Khalili Golmankhaneh, Sümeyye Tunç, Agnieszka Matylda Schlichtinger, et al.
Biosystems (2023) Vol. 235, pp. 105071-105071
Closed Access | Times Cited: 9
Amirreza Khalili Golmankhaneh, Sümeyye Tunç, Agnieszka Matylda Schlichtinger, et al.
Biosystems (2023) Vol. 235, pp. 105071-105071
Closed Access | Times Cited: 9
Classical mechanics on fractal curves
Alireza Khalili Golmankhaneh, Kerri Welch, Cemil Tunç, et al.
The European Physical Journal Special Topics (2023) Vol. 232, Iss. 7, pp. 991-999
Closed Access | Times Cited: 6
Alireza Khalili Golmankhaneh, Kerri Welch, Cemil Tunç, et al.
The European Physical Journal Special Topics (2023) Vol. 232, Iss. 7, pp. 991-999
Closed Access | Times Cited: 6
Fractal Mellin transform and non-local derivatives
Alireza Khalili Golmankhaneh, Kerri Welch, Cristina Serpa, et al.
Georgian Mathematical Journal (2023) Vol. 31, Iss. 3, pp. 423-436
Closed Access | Times Cited: 6
Alireza Khalili Golmankhaneh, Kerri Welch, Cristina Serpa, et al.
Georgian Mathematical Journal (2023) Vol. 31, Iss. 3, pp. 423-436
Closed Access | Times Cited: 6
Stability and dynamics of complex order fractional difference equations
Sachin Bhalekar, Prashant M. Gade, Divya D. Joshi
Chaos Solitons & Fractals (2022) Vol. 158, pp. 112063-112063
Open Access | Times Cited: 10
Sachin Bhalekar, Prashant M. Gade, Divya D. Joshi
Chaos Solitons & Fractals (2022) Vol. 158, pp. 112063-112063
Open Access | Times Cited: 10
Frontiers of fractals for complex systems: recent advances and future challenges
A. Gowrisankar, Santo Banerjee
The European Physical Journal Special Topics (2021) Vol. 230, Iss. 21-22, pp. 3743-3745
Open Access | Times Cited: 7
A. Gowrisankar, Santo Banerjee
The European Physical Journal Special Topics (2021) Vol. 230, Iss. 21-22, pp. 3743-3745
Open Access | Times Cited: 7
About Sobolev spaces on fractals: fractal gradians and Laplacians
Alireza Khalili Golmankhaneh, Palle E. T. Jørgensen, Cristina Serpa, et al.
Aequationes Mathematicae (2024)
Closed Access
Alireza Khalili Golmankhaneh, Palle E. T. Jørgensen, Cristina Serpa, et al.
Aequationes Mathematicae (2024)
Closed Access
Analyzing the stability of fractal delay differential equations
Alireza Khalili Golmankhaneh, Cemil Tunç
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115492-115492
Closed Access
Alireza Khalili Golmankhaneh, Cemil Tunç
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115492-115492
Closed Access
Fractal telegraph equation
Alireza Khalili Golmankhaneh, Carlo Cattani, Donal O’Regan, et al.
Bollettino dell Unione Matematica Italiana (2024)
Closed Access
Alireza Khalili Golmankhaneh, Carlo Cattani, Donal O’Regan, et al.
Bollettino dell Unione Matematica Italiana (2024)
Closed Access